Rhinos Junior

Rhinos Junior

Manufacturer:

Dexa Medica
Full Prescribing Info
Contents
Pseudoephedrine HCl, chlorphenamine maleate.
Description
Each 5 mL of syrup contains pseudoephedrine HCl 15 mg and chlorphenamine maleate 1 mg.
Action
Pharmacology: Pseudoephedrine is a sympathomimetic agent with direct effects on adrenergic receptors which gives decongestant effect.
Chlorphenamine is an alkylamine (propylamine)-derivative antihistamine that acts by competitively antagonizing the effects of histamine on H1-receptors which then gives the antihistamine effect.
Indications/Uses
Relief of sneezing and nasal congestion due to common colds.
Dosage/Direction for Use
Adults and Children >12 years: 10 mL. Children 6-12 years: 5 mL, 2-5 years 2.5 mL. All doses to be taken 3 times daily. Children <2 years: As directed by a physician.
Contraindications
Hypersensitivity to the components of Rhinos Junior. Patients who are sensitive to other sympathomimetic drugs (eg, ephedrine, phenylpropanolamine HCI, phenylephrine). Patients with severe hypertension and who are receiving monoamine oxidase inhibitors (MAOIs) antidepressant therapy.
Special Precautions
Caution in patients with hepatic and renal dysfunction, glaucoma, prostate hypertrophy, hyperthyroidism, urinary retention, heart disorders and diabetes mellitus. Caution if used concomitantly with other central nervous system (CNS) depressant drugs.
Do not exceed the recommended dose. Caution in patients with hypertension or who have the potential to develop hypertension or stroke eg, overweight or elderly patients.
If within 3 days the symptoms do not subside, contact the doctor or healthcare immediately. Discontinue Rhinos Junior if insomnia, palpitation and dizziness are experienced.
Effects on the Ability to Drive or Operate Machinery: Rhinos Junior may impair ability to drive or operate machinery.
Use in pregnancy & lactation: Caution in women who are pregnant and who are breastfeeding.
Use in children: Rhinos Junior should be used with caution in children <2 years.
Side Effects
Insomnia, headache, excitation, tremor, tachycardia, arrhythmia, palpitation, difficulty in urination and gastrointestinal disturbances.
Chlorpheniramine Maleate: Drowsiness, dry mouth.
Drug Interactions
Concomitant use with MAOIs, antidepressants may cause hypertensive crisis.
The effect of treatment which acts centrally (sympathomimetics, antidepressants) may be increased by pseudoephedrine hydrochloride or chlorphenamine.
Storage
Store below 30°C. Protect from light.
MIMS Class
Cough & Cold Preparations
ATC Classification
R01BA52 - pseudoephedrine, combinations ; Belongs to the class of systemic sympathomimetic preparations used as nasal decongestants.
Presentation/Packing
Syrup 60 mL x 1's.
Register or sign in to continue
Asia's one-stop resource for medical news, clinical reference and education
Sign up for free
Already a member? Sign in